MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; FORCE BIPOLAR ER

INTUITIVE SURGICAL, INC ENDOWRIST SP; FORCE BIPOLAR ER
Model Number 431150-01
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the force bipolar instrument would engage in a different direction than the surgeon was trying.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The force bipolar extended range instrument was analyzed, and the complaint was not confirmed by failure analysis.The instrument was placed and driven on an in-house system and moved intuitively with full range of motion in all directions and passed intuitive motion with no issues observed.The instrument passed the recognition and engagement tests.The grips opened and closed properly.The instrument passed energy delivery testing in various grip orientations.The instrument also passed the electrical continuity test.The instrument was retested and passed all in-house testing on three attempts.The instrument was fully functional.There was no physical damage.The housing was removed for inspection and found no damage.No product issue was identified.

Brand Name
ENDOWRIST SP
Common Device Name
FORCE BIPOLAR ER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24503552
Report Number2955842-2026-14688
Device Sequence Number15958884
Product Code NAY
UDI-Device Identifier00886874124055
UDI-Public(01)00886874124055(10)H10250725
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number431150-01
Device Catalogue Number431150
Device Lot NumberH10250725 0014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown